... feel better? What are common side effects. If any?
Nervous to start mimvey lo. Suffering from hot flashes, dryness, and anxiety. Will this make me?
- 28 Jun 2015 by Anonymous
- 28 Jun 2015
This is to help relieve you of your menopausal symptoms. I thought I'd not take anything when I hit menopause. Then I had symptoms like you have and I was miserable. The hot flashes were the worst. I take higher doses of hormones than you are getting ready to and I'm glad I do. I feel so much better! I'm NOT looking forward to stopping them ever. But I'll do what I have to do. If you're anxious, it's better not to put ideas in your head by reading all of the possible side effects. Every medicine has them but we don't get most of them. Maybe we get 1 or 2 of them and they are often very minor. It's better not to worry and look forward to relief from your misery. I feel so much better! ;o)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Sep 2009 • 3 answers
I take Levothroid 137mcg. Im having hot flashes and night sweats and want to start taking Royal Mac?
Posted 17 Sep 2009 • 1 answer
Posted 11 Sep 2010 • 3 answers
I am taking Humira and prednisone for RA. I'm suffering from terrible hot flashes every 1/2 hour or?
Posted 8 Sep 2011 • 1 answer
I have been on hormones for 5years now basically to not have hot flashes,now at nite they have come?
Posted 9 Nov 2011 • 1 answer